On Financial Guarantee Insurance under Stochastic Interest Rates
Van Son Lai and
Michel Gendron
Additional contact information
Michel Gendron: Department of Finance and Insurance, Faculty of Administrative Studies, Université Laval, G1K 7P4, Québec, Canada
The Geneva Risk and Insurance Review, 1994, vol. 19, issue 2, 119-137
Abstract:
We extend the financial guarantee insurance literature by modeling, under stochastic interest rates, private financial guarantees when the guarantor potentially defaults. By performing numerical simulations under plausible parameters values, we characterize the differential impact of the incorporation of stochasticity of interest rates on the valuation of both public and private guarantees. The Geneva Papers on Risk and Insurance Theory (1994) 19, 119–137. doi:10.1007/BF01371688
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.palgrave-journals.com/grir/journal/v19/n2/pdf/grir199456a.pdf Link to full text PDF (application/pdf)
http://www.palgrave-journals.com/grir/journal/v19/n2/full/grir199456a.html Link to full text HTML (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pal:genrir:v:19:y:1994:i:2:p:119-137
Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10713
Access Statistics for this article
The Geneva Risk and Insurance Review is currently edited by Michael Hoy and Nicolas Treich
More articles in The Geneva Risk and Insurance Review from Palgrave Macmillan, International Association for the Study of Insurance Economics (The Geneva Association) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().